MathSciNet Relay Station
MathSciNet bibliographic data
MR1124983 54H20 (20F28 28D99 58F03)
Kim, K. H.; Roush, F. W.; Wagoner, J. B. Automorphisms of the dimension group and gyration numbers. J. Amer. Math. Soc. 5 (1992), no. 1, 191–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement